# SDR SWAA2021082322381

- Difficulty date: February 6, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO PIT; STA967; RBL18; WL183 FRAME SPLICE PLATE; JUST FWD OF OUTFLOW VALVE CUTOUT; HAS CORROSION ON UPPER LIP OF PLATE. / REMOVED CORROSION AT AFT CARGO STA 967 RBL 18 WL 183 FRAME SPLICE PLATE IAW SRM 53-00-04-1A-1. VERIFIED MATERIAL LOSS ORIGINAL .056 REMOVED .010 REMAIN .046 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #36647 DUE 06/07/20 IAW SRM 53-00-07-1A-1 AND SRM 53-70-07-01-1. FABRICATED NEW FRAME SPLICE IAW SRM 51-40-05-0G-0 AND BOEING DWG 147A0002 AND DWG 147A1100. INSTALLED FABRICATED FRAME SPLICE IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A0002 (SPLICE PLATE) 147A1100-20
